Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 5, Pages 876–879 (Mi dan22926)  

MATHEMATICS

Internal homologies

V. A. Rokhlin

Kolomna Pedagogical Institute

Full text: PDF file (494 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 20.11.1957

Citation: V. A. Rokhlin, “Internal homologies”, Dokl. Akad. Nauk SSSR, 119:5 (1958), 876–879

Citation in format AMSBIB
\Bibitem{Rok58}
\by V.~A.~Rokhlin
\paper Internal homologies
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 5
\pages 876--879
\mathnet{http://mi.mathnet.ru/dan22926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0103470}
\zmath{https://zbmath.org/?q=an:0080.16502}


Linking options:
  • http://mi.mathnet.ru/eng/dan22926
  • http://mi.mathnet.ru/eng/dan/v119/i5/p876

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:86
    Full text:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021